# SDR DALA2019030101338

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0963857) DURING INSPECTION FOUND DENT WEB - INTERCOSTAL BTW BS 500H TO BS 500I AND STR 26L AT FWD CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL BTW BS 500H TO BS 500I AND STR 26L AT FWD CC AS PER SRM 51-10-02 ITEM 9. AND SRM 51-40-02 DWG 143A7505 REV. B.
